# SDR AALA20110710TUL02

- Difficulty date: July 10, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- Aircraft time: 62,170 hours, 21,410 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN COVE SKIN 29 INCHES FROM END OF NUMBER 9 SLAT.  STOPPED DRILLED END OF CRACK.  HFEC SURFACE SCAN CONFIRMS CRACK TERMINATION AT STOP DRILL.  FABRICATED AND INSTALLED REPAIR PER AARD 57-43-00-4.
